Hi Sorry for the dramatic headline. I know everyone gets those little bleeds into their infusion set cannula when they hit a capillary. But the problem I'm having is quite different. Twice now, when a new cannula has been extremely painful to insert - and stayed painful; the cannula is completely clear and looks normal- I've then removed it and like a dam bursting a flow of blood has emerged. Enough blood to run down my legs. It stops with pressure applied to the site - like an injury. But it leaves a painful blue lump of a bruise. This second time it has stayed very painful for a long time - my pharmacist gave me lidocaine cream for it. I'm not on any blood thinners and never had any bleeding issues previously. I've only been on the pump 5 months and this has happened twice in the last 6 weeks. Upon contacting my pump clinic they don't know what it is. The AccuChek Aviva rep says it can happen when capillaries are more open from a shower - I didn't change the cannula at a showering time. The pharmacist said it may be a little tissue has been caught by the cannula which then stops the flow of blood, building pressure which translates as pain. This is then released when the cannula is removed. DSN says it might be, but they don't know. I see on this forum discussions of the cannula bleed being solved by using the angled infusion sets. The Accuchek rep did advise me to change to their angled infusion set Tenderlink - but it doesn't have an insertion device. I saw the mention of the Tandem Cleo which does have an insertion device, but I'm guessing it's not on the NHS - yet to find out. Has anyone had anything similar happen to them? Feeling weird that pump clinic are stumped.... PS. this is happening on my tummy.